# SDR CALA2025091508899

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,645 hours, 31,898 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA HEARD BANG ON APPROACH & LOUD NOISE FROM R2 DOOR,  SMELLED SMOKE IN AFT GALLEY, AFT FLT ATTENDENTS STATED THEY HEARD BANGING COMING FROM AFT RT DOOR THROUGHOUT FLT.  AFT PORTION OF ACFT SMELLED LIKE SMOKE.  PILOT STATED ODOR CAME AFTER LANDING, IN AFT CABIN.  PERFORMED TSM 52-13-00-810-826-A, INSPECTED R2 DOOR & SEAL AREA,  NO DEFECTS, PERFORMED TSM 21-31-00-810-807-A, CPC 2 OUTFLOW VALVE PREVIOUS LEGS REPORT 56 LEGS AGO,  NO FAULTS . PERFORMED CPC 1 & 2, OPS TEST IAW AMM 21-31-00-710-002-A, NO FAULTS.  PRESSURIZED ACFT TO 4.0 PSI IAW AMM 05-53-00. NO NOISES NOTED DURING CHECK.  INSPECTED & OPS CHECKED OUTFLOW VALVE, CARGO VENT EXTRACT FAN & LAV/GALLEY VENT EXTRACT FAN IAW AMM 21-31-00, 21-23-00, & 21-28-00. NO DEFECTS, NOISE OR ODORS NOTED. RAN BOTH PACKS WITH BOTH ENGS, NO SMOKE ODOR NOTED.
